# SDR 20000731SH013

- Difficulty date: July 10, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N9661X
- Make and model: Cessna 210B
- Aircraft serial: 21057961
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 1243400201
- Condition: Broken
- Location: Nose Gear
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING OFF RUNWAY, NOSE GEAR FORK BROKE OFF AT OLEO.  RIGHT FORK SHOWED SIGNS OF OLD SEPARATION OR CRACK.  (X)
